# SDR ASAA2013062295235

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 26,841 hours, 7,922 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL DISEATED ON AFTER LANDING CHECKS.  ACFT GROUNDED.  ACCOMPLISHED GROUND VERIFICATION OF THE CABIN TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002, UNABLE TO CONFIRM.  ACCOMPLISHED CABIN TEMP CONTROL AND INDICATION OPS TEST.  ALL TEMPS NORMAL IAW AMM 21-61-00-700-807-002.  NO DEFECTS. ACCOMPLISHED CABIN TEMP SENSOR ASSY FILTER CLEANING IAW AMM 21-61-06.
